# SDR MASA200800020

- Difficulty date: January 10, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N75998
- Make and model: Cndair CL6002B19
- Aircraft serial: 7336
- Aircraft time: 14,549 hours, 14,076 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Latch
- Condition: Lack Of Lube
- Location: F/A Seat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 7216 IAD-MDT.  F/A SEAT WOULD NOT UNLOCK TO STOW.  MX UNLOCKED THE SEAT AND LUBED THE LATCH.
